Spectral averaging for trace compatible operators

dc.contributor.authorSukochev, Fyodor Anatolievich
dc.contributor.authorAzamov, Nurulla Abdullaevich
dc.date.accessioned2010-07-27T05:42:00Z
dc.date.available2010-07-27T05:42:00Z
dc.date.issued2008en_US
dc.identifier.citationAzamov, N.A. & Sukochev, F.A., 2008. Spectral averaging for trace compatible operators. Proceedings of the American Mathematical Society, 136(5), 1769-1778.en
dc.identifier.doihttps://doi.org/10.1090/S0002-9939-08-09210-1en
dc.identifier.issn0002-9939en_US
dc.identifier.rmid2006009133en_US
dc.identifier.urihttp://hdl.handle.net/2328/8439
dc.subject.forgroup0101 Pure Mathematicsen_US
dc.titleSpectral averaging for trace compatible operatorsen_US
dc.typeArticleen_US
local.contributor.authorOrcidLookupAzamov, Nurulla Abdullaevich: https://orcid.org/0000-0002-5700-4980en_US
Files